Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes cramps in the calves after switching from Lexapro to Zoloft?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 12017 Questions

default
Posted on Wed, 23 May 2018 in Bones, Muscles and Joints
Question: HI I am experiencing cramps in my calves. It just started about a week ago and getting worse. I have been doing stretches and doesn't seem to work. My doctor switched me from lexapro to zoloft, could the zoloft be doing this or is this a vitamin deficiency?
doctor
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Details below.

Detailed Answer:
Hello,
Thanks for posting your query.
Zoloft is used to treat depression, panic attacks, obsessive compulsive disorder, post-traumatic stress disorder, social anxiety disorder (social phobia), and a severe form of premenstrual syndrome .
Common side effects are Nausea, dizziness, drowsiness, dry mouth, loss of appetite, increased sweating, diarrhea, upset stomach, or trouble sleeping may occur.
So cramps are not due to zoloft,it may be due to vitamins deficiency so take multivitamins supplements.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Social phobia

doctor1 MD

My 13 years daughter was vaccinated with Gardasil 3 times : 26/9/2012 28/11/2012 30/04/2013 After 3 weeks of this Gardasil, she started complaining...

doctor1 MD

Dear doctor presently I am using venlift od 150 mg ( 2 capsules ) to overcome depression . It is not unknown. It is the problems which I am facing...

doctor1 MD

HOMEOPATHIC TREATMENT Dear Homeopathic Doctor, I am male aged 45 years vegetarian. Height 175 cm, weight 78 kg doing Government job. Since...

doctor1 MD

Hello! I have a big troubles. Everything started 10 years ago, when I was diagnosed with cancer, but lucky or unlucky, it was just a hernia. A year...

doctor1 MD

I have had bad symptoms of indigestion reflux and constipation ever since I quit smoking weed. I also suffer from borderline personality disorder,...

doctor1 MD

i am suffering from social phobia and i told my this problem to psychologist and he suggest me to take medicines. 1 at day time and 2nd at both day...